# SDR DL72S991159

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545826
- Condition: Cracked
- Location: Bs 1009-1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION REVEALED 2 CRACKS BETWEEN FS 1030 AND 1050, AND 3 CRACKS BETWEEN FS 1050 AND 1070.  THE SKIN LAP WAS CUT OUT BETWEEN FS 1009 AND FS 1120 AND REPAIRED WITH AN   EXTERNAL ALUMINUM DOUBLER PER ER/A 367421-14AD.
